|are hiv meds making it hard to conceive?
Jan 9, 2005
i got pregnant in 2003(when i was 36 and had been hiv pos for 13 years but not on any medication). during my pregnancy my doctor put me on combivir and kaletra and all went well. i decided to stay on therapy even after my baby was born.(my viral load is undetectable and my cd4 is 600). my husband and i have been trying to conceive again and are having no luck. could it be that the medication i am taking is making it hard for me? can i safely take fertility pills in case it is possibly my age? please give me any advice you can as i am not sure what to do. i have an appointment with my ob/gyn in a few weeks to discuss this problem again and what steps we will take next. thank you.
Response from Dr. Sullivan
The questions you raise are very complex and should be addressed by your Ob/Gyn physician in consultation with a HIV specialist;JLS.
Teenager with HIV wondering about viral load and T cell counts
- Itchy Skin After Deep Kissing Sign Of HIV AIDS
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- White Tongue After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.